My tumor markers fell another 57 points with this last round of chemo. That's not as dramatic as the initial 133 point drop, but it's still headed in the right direction. We'll do another set of labs at the end of the next round of treatment, and hope for a continued slide downward. Dr G did mention something about increasing the eribulin dosage back to a higher level, and when I gave him a hairy eyeball look, he said, "They'll throw me out of the oncologist union if I don't at least mention it!"
What I think he meant is that I might get more benefit, and faster, from a higher dose, provided I can tolerate the side effects. If we try it and the side effects become too much, we can always go to the lowest dose again.
Speaking of side effects, my neuropathy appears stable at my toes and the balls of my feet. I have begun to notice the tiniest amount of numbness in my fingertips, enough to report but not so much that it interferes with life.
Dr G also made a Jewish joke today. He asked, did I know what the trade name of eribulin was? He pronounced it Ha-leven. Leven is "white" in Hebrew and leben refers to a kind of yogurt. (B's and V's can be interchangeable in Hebrew.) But the manufacturers pronounce it Ha-la-ven. I don't know why they named it this, but it did make a clever play on words by my doc.
As he left we had a mutual love-fest about how we suit each other so well and how if I still have to be treated for cancer, he wants to treat me. I'll certainly stay with Dr G!